# SDR IPXA2020050154778

- Difficulty date: April 29, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CRACK ON NLG LH TRUNNION SUPPORT FITTING AT FUSELAGE STA Y=582.5 , Z= -114 & X = 24.00.REPAIRED CRACKED LH NLG TRUNNION SUPPORT FITTING AT FUSELAGE STA Y= 582.5 , Z= -114 & X=24.0.  IAW SRM 53-10-14 REPAIR 2 FIGURE 202.  ( MAJOR )
